MAUDE Adverse Event Report: TRIMED, INC. DENTAL PICK

TRIMED, INC. DENTAL PICK
Model Number PICK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
Trimed received the following report on (b)(6) 2018 from trimed sales member, steve slaughter located in the united states, regarding the dental pick (pick): during a hardware removal operation the tip of the pick broke off, the tip was recovered and this incident did not cause any further harm to the patient.This is the first time this type of malfunction has been reported to trimed.

Brand Name
DENTAL PICK
Common Device Name
DENTAL PICK
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7648882
Report Number2031009-2018-00035
Device Sequence Number18862953
Product Code LXH
UDI-Device Identifier00842188110108
UDI-Public00842188110108
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPICK
Device Catalogue NumberPICK
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1